# SDR CALA2021032200350

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 143N832853
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  L2 DOOR DRAIN SUPPORT HAS CORROSION REF HAECO GSO NR 9281720 REMOVED CORROSION FROM L2 DOOR UPPER CHORD, TOTAL MATERIAL LOSS .012 OUT OF LIMITS IAW B757-300 SRM 53-00-51. REMOVED DAMAGED CH CHORD AND REPLACED WITH NEW SERVICEABLE PART PN: 143N8328U53 IAW B757-300 SRM 51-40-05 AND 51-40-08 AND 51-40-02  REF HAECO GSO NR 9281720 HAECO GSO MECH V897676 INSP QC418 V901877
